Format

Send to:

Choose Destination
See comment in PubMed Commons below
Mod Rheumatol. 2010 Aug;20(4):405-9. doi: 10.1007/s10165-010-0289-3. Epub 2010 Apr 8.

Two cases of late-onset drug-induced lupus erythematosus caused by ticlopidine in elderly men.

Author information

  • 1Department of Rheumatology and Clinical Immunology, Graduate School of Medicine, Kyoto University, Kyoto, Japan.

Abstract

We have experienced two cases of drug-induced lupus erythematosus caused by ticlopidine in the last three years. Both were late-onset cases (1 and 4 years) that occurred in elderly men (76 and 81 years old). The common features were fever, arthralgia, myalgia, serositis, and the presence of anti-histone autoantibodies. Because ticlopidine is widely used in elderly people with ischemic vascular disease, ticlopidine-induced lupus should be considered when patients taking ticlopidine present lupus-like symptoms.

PMID:
20376687
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Informa Healthcare
    Loading ...
    Write to the Help Desk